| Model Number |
24703 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that contamination occurred.A 2.5mm x 150mm x 150cm sterling sl balloon catheter was selected for use.During preparation, it was observed that the inner packaging had an opening.The device was not used during the procedure, and the procedure was completed using an alternate method.No complications were reported.
Additional Manufacturer Narrative
Device evaluated by mfr: the sterling sl was returned for evaluation.Visual examination revealed a cut to the pouch.Operations engineering came and reviewed the pouch and concluded that the cut likely occurred during manufacturing.No other issues were identified with the device and no patient complications were reported.
Event or Problem Description